Boletín de la Sociedad Matemática Mexicana

, Volume 25, Issue 3, pp 543–549 | Cite as

Detecting the maximal-associated prime ideal of monomial ideals

  • Mehrdad Nasernejad
  • Saeed RajaeeEmail author
Original Article


Let I be a monomial ideal in a polynomial ring \(R=K[x_1, \ldots , x_n]\) and \({\mathfrak {m}}=(x_1, \ldots , x_n)\) be the graded maximal ideal of R. In this paper, we provide a necessary and sufficient condition whether \({\mathfrak {m}}\in \mathrm {Ass}_R(R/I)\), where \(\mathrm {Ass}_R(R/I)\) denotes the set of associated prime ideals of I.


Associated primes Monomial ideals 

Mathematics Subject Classification

13B25 13F20 



The authors are deeply grateful to the referee for careful reading of the manuscript and helpful comments and for her/his valuable suggestions which led to some improvements in the quality of this paper.


  1. 1.
    Bayati, S., Herzog, J., Rinaldo, G.: On the stable set of associated prime ideals of a monomial ideal. Arch. Math. 98(3), 213–217 (2012)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Brodmann, M.: Asymptotic stability of Ass \((M/I^{n}M\)). Proc. Am. Math. Soc. 74, 16–18 (1979)zbMATHGoogle Scholar
  3. 3.
    Chen, J., Morey, S., Sung, A.: The stable set of associated primes of the ideal of a graph. Rocky Mt. J. Math. 32(1), 71–89 (2002)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Hà, H.T., Morey, S.: Embedded associated primes of powers of square-free monomial ideals. J. Pure Appl. Algebra 214, 301–308 (2010)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Herzog, J., Hibi, T.: Monomial Ideals, Graduate Texts in Mathematics. Springer, Berlin (2011)CrossRefGoogle Scholar
  6. 6.
    Herzog, J., Rauf, A., Vladoiu, M.: The stable set of associated prime ideals of a polymatroidal ideal. J. Algebr. Comb. 37(2), 289–312 (2013)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Khashyarmanesh, K., Nasernejad, M.: On the stable set of associated prime ideals of monomial ideals and square-free monomial ideals. Commun. Algebra 42, 3753–3759 (2014)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Matsumura, H.: Commutative Ring Theory, Cambridge Studies in Advanced Mathematics. Cambridge University Press, Cambridge (1986)Google Scholar
  9. 9.
    Morey, S., Villarreal, R.H.: Edge ideals: algebraic and combinatorial properties. In: Francisco, C., Klingler, L.C., Sather-Wagstaff, S., Vassilev, J.C. (eds.) Progress in commutative algebra, combinatorics and homology, vol. 1, pp. 85–126. De Gruyter, Berlin (2012)zbMATHGoogle Scholar
  10. 10.
    Nasernejad, M., Khashyarmanesh, K.: On the Alexander dual of the path ideals of rooted and unrooted trees. Commun. Algebra 45, 1853–1864 (2017)MathSciNetCrossRefGoogle Scholar

Copyright information

© Sociedad Matemática Mexicana 2018

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of MathematicsPayame Noor University (PNU)TehranIran
  2. 2.Department of MathematicsKhayyam UniversityMashhadIran

Personalised recommendations